Page 12 of 12 FirstFirst ... 2101112
Results 331 to 338 of 338
Generic Duragesic patch
  1. #331
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by From-Greece-help View Post
    ===========

    Robert thanks again.I will ask from them to taper me down as they can....i have about 100mg sub in my home and then i think to use Tramadol.
    I have a doctor support many years and he can give me Lonalgal,but i think Tramadol is more strong.
    Im very confuse with this problem.I dont now where to look and for what so i pas more easy WD....




    Nikos ........100mg of sub would help you get off to a good start tapering. You were on 12mg so I would drop your dose by 25% every four days. So you would immediately drop to 9mg, do that four days. Then you would reduce to 6.75mg four days, then go to 5.25mg a day for four days. That would get your dose down to a reasonable level. Any subs you had left then you would use up taking 4mg per day until they were gone. Then you would be able to taper the rest of the way with the trams, though I hate seeing you use them. That's my best advice for you to follow. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  2. #332
    From-Greece-help is offline Junior Member
    Join Date
    Jul 2010
    Posts
    25

    Default

    Thanks again Robert.Look i believe and im sure with 8mg im ok.I have make plan for taper down.Anyway i have am appointment with a doctor not from the program that he say that he can help me to quit from sub.But i dont now what medicine i soul use from the pain from the subs and I dont now how the WD from subs is...If its like from >>>>>>e then it will be very easy for me to quit of.
    Today the doctors of this program that has destroy my life,they told me that if the find next week any benzo [like lexotanil] in my urine they soot me out from the program from 12mg to the street,and then GOD BLESS me....
    Im very desperate and i dont now what to do.Im afraid that i make something bad to my self....im not ok.....
    Thanks for your time Robert.You have tell me and you have spear time for me more that my "doctor" in the program have did 2 years now....
    GOD R.I.P. ME.....
    Last edited by ddcmod; 08-04-2010 at 02:51 PM.

  3. #333
    Anonymous Guest

    Default

    NIKOS you could always STOP taking the benzos. if that is your clinic rules,

    have they booted you out, or threatened to boot you out. stop the benzos that way you have a chance,

    all the best
    cheeky

    p.s i know how hard it is to stop benzos, i had to do it, so far about 3 months off.

    you can do it.

  4. #334
    From-Greece-help is offline Junior Member
    Join Date
    Jul 2010
    Posts
    25

    Default

    Quote Originally Posted by cheekysod View Post
    NIKOS you could always STOP taking the benzos. if that is your clinic rules,

    have they booted you out, or threatened to boot you out. stop the benzos that way you have a chance,

    all the best
    cheeky

    p.s i know how hard it is to stop benzos, i had to do it, so far about 3 months off.

    you can do it.
    ===========
    You have right my friend!!But in this country everything is work very bad....
    Because the new government pressing from European union to take more drug user's in the program,they start change the rules so they can soot out many people so the doctors work lower...
    Im not out of the program [YET],but now after 2 years in Suboxone they put and the benzo in the rules.[before they wasn't].Also they have some very crazy rules....Trust me if you was here and see how they work,you can believe it....
    My doctor this monday ask me to tell her how mane time i want to take for vacations [because is summer here],On Tuesday told me that I can go anywhere because of some little benzo...AND today she goodbye me and told me that she is sure that i want be in the program till end of August that she is back.....
    Its crazy the things that happen here.....
    I was in other country's and is see how they work...
    Anyway i wish to all of as out there,that we make a personal fight every day,all the things go as well and finally win THE BEAST.....
    Last edited by ddcmod; 08-04-2010 at 02:51 PM.

  5. #335
    bobbylee2929 is offline New Member
    Join Date
    Dec 2010
    Posts
    1

    Smile hello

    if he doesnt like then lol the street value is 30 to 50 a pice on them lol

  6. #336
    Dirah04 is offline New Member
    Join Date
    Aug 2009
    Posts
    1

    Default

    I use the Mylan brand of duragesic patch. I am allergic to the adhesive of the name brand. The Mylan brand is just as good, but they do fall off easy if you sweat or get wet. I buy the Tegaderm film cover from 3M to put over it additionally and it works great. I also put my patches where my bra straps are under my arm and it is very effective about getting the dose and feeling the relief from my fibromyalgia, Rheumatoid Arthritis & Osteo Arthritis. I am very happy with the Mylan brand but don't have medical insurance so I pay of pocket $416.00 per month for 30 50mcg patches, apply 2 patches every 48 hours. Is getting very expensive.

    Good Luck Everyone.
    Love
    Dirah

  7. #337
    19debwelcut49 is offline New Member
    Join Date
    Apr 2007
    Posts
    6

    Default where?

    I don't quite get where you say you put your patch? Where your bra straps are under you arm??? I need to find a new place. I put mine on my arm and my doc says that's no good, but when I put it on my torso it never stays tight.

  8. #338
    Ankomst is offline New Member
    Join Date
    Jan 2012
    Posts
    12

    Default

    I've been on the Fentanyl Duragesic patch for about 2 and a half years, and I've noticed no severe reactions. The first 24 hours I was a little bit groggy, but that was about it. I thought it was a miracle drug to be honest, because it depleted my pain but didn't create any other side effects. Talk to your doc, and let him decide the dose and let him decide whether or not it's a good idea.

    I wish you the best.. Let me know if you have any other Duragesic questions, because I could probably answer quite a few of them.

    Good Luck!

Page 12 of 12 FirstFirst ... 2101112

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22